# SDR 20010206CW012

- Difficulty date: January 15, 2001
- Submitted: February 6, 2001
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: EC152
- Condition: Cracked
- Location: Tail Rotor
- Component: Servo Body, Dunlop
- Component part number: AC66375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DETECTED ON LOWER END OF SERVO BODY ABOVE END.   CAP EDDY CURRENT TESTING.
